# SDR GTIA010547

- Difficulty date: March 30, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPARTMENT CRACKS AT LEFT BELTFRAME SUPPORT STATION 1212.  REMOVED SUPPORT BRACKET IAW MD-80 SRM 51-30.  FABRICATED NEW SUPPORT BRACKET IAW SRM 51-10-1.  INSTALLED IAW MD-8- SRM 51-30-2.  (M)
